Quasi-variational inequalities and social equilibrium
- 33 Downloads
A quasi-variational inequality is proved in paracompact setting which generalizes the results of Zhou Chen and Aubin. As applications, two existence theorems on the solutions of optimization problems and social equilibria of metagames are showed which improve and extend the recent results of Kaczynski-Zeidan and Aubin.
Key wordstopological vector space minimax inequality generalized quasivariational inequality optimization problem social equilibria
Unable to display preview. Download preview PDF.
- Aubin, J. P. and I. Ekeland,Applied Nonlinear Analysis, Wiley, New York (1984).Google Scholar
- Fan, K., Fixed-point and minimax theorems in locally convex topological linear spaces,Proc. Natn. Acad. Sci. USA, 38 (1952), 121–126.Google Scholar
- Shih, M. H. and K. K. Tan, Covering theorems of convex sets related to fixed-point theorems,Nonlinear and Convex Analysis, Marcel Dekker. Inc. New York (1987), 235–244.Google Scholar
- Ding, X. P. and K. K. Tan, A minimax inequality with applications to existence of equilibrium point and fixed point theorems (submitted).Google Scholar
- Ding, X. P., Generalized variational inequalities and generalized quasi-variational inequalities II,J. Sichuan Normal Univ.,2 (1990), 6–14.Google Scholar
- Rudin, W.,Functional Analysis, McGraw-Hill, New York (1973).Google Scholar
- Kelley, J.,General Topology, Van Nostrand, Princeton, New Jersey (1955).Google Scholar